# SDR DALA2022112607532

- Difficulty date: November 24, 2022
- Submitted: November 26, 2022
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 107,909 hours, 15,861 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1241 S38-39l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 198, AFT CARGO SHEAR TIE AT STA1241/S38L-S39L FOUND CORROSION. CORRECTIVE ACTION: DAMAGED SHEAR TIE REMOVED AND REPLACED AS PER B767-300 SRM 51-40-02. LP 2510167
